# SDR DXTR2013120201

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 6,475 hours, 5,184 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 651126626
- Condition: Unknown
- Location: Zone 800
- Part time: 6,475 hours, 5,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION FOR A PHASE 5 INSPECTION, TECHNICIANS WERE UNABLE TO FREELY OPEN THE EMERGENCY EXIT DOOR WITHOUT EXERTING EXTREME FORCE. THIS IS THE SECOND EVENT THIS YEAR FOR THIS EMERGENCY EXIT; THE FIRST OCCURED ON 06/21/13.
